# SDR SWAA2019041631760

- Difficulty date: March 23, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A8801
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SPLICE CORRODED AT BS. 967, STR. 21R.    / R&R INTERCOSTAL SPLICE PER SRM AND DWG.
